Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



Endotrivial modules for $ p$-solvable groups

Authors: Jon F. Carlson, Nadia Mazza and Jacques Thévenaz
Journal: Trans. Amer. Math. Soc. 363 (2011), 4979-4996
MSC (2010): Primary 20C20
Published electronically: April 19, 2011
MathSciNet review: 2806698
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the torsion subgroup of the group of endotrivial modules for a finite solvable group in characteristic $ p$. We also prove that our result would hold for $ p$-solvable groups, provided a conjecture can be proved for the case of $ p$-nilpotent groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 20C20

Retrieve articles in all journals with MSC (2010): 20C20

Additional Information

Jon F. Carlson
Affiliation: Department of Mathematics, University of Georgia, Athens, Georgia 30602

Nadia Mazza
Affiliation: Department of Mathematics and Statistics, Lancaster University, Lancaster LA1 4YF, England

Jacques Thévenaz
Affiliation: Institut de Géométrie, Mathematics Section, EPFL, Station 8, CH-1015 Lausanne, Switzerland

Received by editor(s): November 13, 2009
Received by editor(s) in revised form: February 1, 2010
Published electronically: April 19, 2011
Additional Notes: The first author was partially supported by a grant from NSF
Article copyright: © Copyright 2011 American Mathematical Society